# SDR SWAA2022050290220

- Difficulty date: March 31, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rail
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY RAIL AT LBL 3 BS 867+3; BS 867+12. / [01] SRM 53-00-53-1A-2 IA APPLICABLE REMOVED DAMAGE ON EDGE AFT CARGO BAY TIE DOWN RAIL IN 2EA. LOCATIONS AT LBL 17; BS 867+3 AND BS 867+12 IN AREA OF: BS867 +3' 1.2'X.036' FOUND TO BE IN LIMITS BS867+12' 1.2'X.048' FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PAR 2.TABLE 101; PAR 4.B(2) FIG 103 C AND SRM 51-10-02-0G-0  CALIPER PER1999 S/N UNKNOWN 04/2022;[02] UPDATED MEASUREMENTS;[03] VERIFIED CORRECTIVE ACTION 1.;[04] APPLIED CHEMICAL CONVERSION COATING AND BMS 10-11 PRIMER TO AFT CARGO BAY RAIL AT LBL 3 BS 867+3 IAW AMM 51-00-58/201 AND AMM 51-21-72-370-804;[05] VERIFIED CORRECTIVE ACTION 4.;[06] REMOVED DAMAGED SECTION OF AFT CARGO RAIL FROM LBL 3 BS 847 - BS 887 IAW SRM 51-10-02-0G-0;[07] LOCATED AND DRILLED NEW SECTION OF AFT CARGO RAIL FROM LBL 3 BS 847 - BS 887 P/N: 146A7501U5 PO# 824827/1 RECEIPT # 1459147 IAW SRM 51-10-05 AND DWG 146A7503 REV:- AND DWG 146A7500 REV :- OK TO INSTALL NEW PART;[08] FIXED PART NUMBER IN MEASUREMENT CHART;[09] VERIFIED CORRETIVE ACTIONS 7 AND 8. OK TO INSTALL;[10] INSTALLED NEW SECTION OF AFT CARGO RAIL FROM LBL 3 BS 847 - BS 887 IAW SRM 51-10-02 AND DWG 146A7503 REV:- AND DWG 146A7500 REV :-;[11] VERIFIED CORRECTIVE ACTION 10;[12] VERIFIED ALL STEP ACCOMPLISHED
